# SDR SWAA2024101748343

- Difficulty date: October 13, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N8707P
- Make and model: Boeing 737-8
- Aircraft serial: 36929
- Aircraft time: 15,749 hours, 7,537 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Sheared
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR HOOK AFT RIVOT BROKEN<[01] FOUND AFT GIRT BAR HOOK NOT DAMAGED INSTEAD FOUND FWD RIVET SHEARED. INSTALLED RIVET PER SRM 51-40-02.
